# SDR 20001109SH013

- Difficulty date: October 6, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N11955
- Make and model: Cessna 150L
- Aircraft serial: 15075733
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Hose
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INTAKE BOOT SLID OFF INTAKE TUBE, MOST LIKELY CAUSED BY IMPROPER POSITIONING OF WORM GEAR HOSE CLAMP.  THIS CAUSED EXCESSIVE LEAN MIXTURE.  THE RESULT WAS PISTON FAILURE, WRIST PIN FAILURE, AND CYLINDER FAILURE.  (X)
